# SDR UPS04142054

- Difficulty date: March 16, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STAYS ON.  ON GROUND WITH POWER REPEAT.  INSTALLED M277614 C/W OPERATIONAL CHECKS PER TPCR PROCEDURES 3-33-MM-04-0360 MM 33-51-00-5 PAR F.  CORRECTED PROCEDURES, RESULTS OPS CHECK GOOD.
